# SDR SWAA2023110205006

- Difficulty date: September 27, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 WL 208.1 AT PASSENGER CABIN 2023-614897<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 WL 208.1 AT PASSENGER IAW B737-700 SRM 51-40-02;[02] TASK COMPLETED ; RII
